# SDR SWAA2013082319454

- Difficulty date: August 15, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,989 hours, 21,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9912243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1022 BETWEEN LONGERON 13L TO LONGERON 14L.  R&R FORMER IAW SRM  & DRAWING.
